# SDR 07FDEA03254

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,170 hours, 19,961 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AT OUTBOARD TRAILING EDGE AREA, RIB 18 OF ALL SPEED AILERON RHS.  REPAIR PERFORMED IAW TD FOK/051/2006, APPROVED BY EA 6-5760-99146 AND   RAS/FOK/051/2006 ISSUE B.
